# SDR UPS04M43215

- Difficulty date: September 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Inoperative
- Location: Disarm Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR SLIDE DISARM LIGHT NEEDS REPLACEMENT LIGHT BULB.     REMOVED AND REPLACED, OPS CHECK GOOD.
